Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 10, Number 3

All articles in this issue are freely accessible.

On axially symmetric flow and the method of generalized electrostatics
L. E. Payne.
Quart. Appl. Math. 10 (1952), 197-204
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51060
A formula for an integral occurring in the theory of linear servomechanisms and control-systems
Hans Bückner.
Quart. Appl. Math. 10 (1952), 205-213
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49253
Variational principles of equilibrium of an elasto-plastic body
Y. Yamamoto.
Quart. Appl. Math. 10 (1952), 215-224
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50480
Difficulties with present solutions of the Hallén integral equation
S. H. Dike.
Quart. Appl. Math. 10 (1952), 225-241
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52312
On Brownian motion, Boltzmann’s equation, and the Fokker-Planck equation
Julian Keilson and James E. Storer.
Quart. Appl. Math. 10 (1952), 243-253
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50216
A case of combined radial and axial heat flow in composite cylinders
V. R. Thiruvenkatachar and B. S. Ramakrishna.
Quart. Appl. Math. 10 (1952), 255-262
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50142
On the rate of convergence of relaxation methods
R. Plunkett.
Quart. Appl. Math. 10 (1952), 263-266
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 55048
The stability equation with periodic coefficients
Hirsh Cohen.
Quart. Appl. Math. 10 (1952), 266-270
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49417
On the relationship between the Martiensson and Duffing methods for nonlinear vibrations
Robert E. Roberson.
Quart. Appl. Math. 10 (1952), 270-272
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 52000
Note on aerodynamic heating with a variable surface temperature
A. E. Bryson.
Quart. Appl. Math. 10 (1952), 273-275
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49749
A note on the damping in roll of a cruciform winged body
John W. Miles.
Quart. Appl. Math. 10 (1952), 276-277
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 51096
The elastic axes of a one-mass elastically supported system
J. J. Slade Jr..
Quart. Appl. Math. 10 (1952), 278-280
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 49758
Heavy disk supported by concentrated forces
Yi-Yuan Yu.
Quart. Appl. Math. 10 (1952), 280-284
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50463
Representation of nonlinear field functions by Thiele semi-invariants
William M. MacDonald III, John M. Richardson and Leon P. Rosenberry.
Quart. Appl. Math. 10 (1952), 284-289
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 50728
On a “paradox” in beam vibration theory
E. H. Lee.
Quart. Appl. Math. 10 (1952), 290-292
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99984
Note on the least eigenvalue of the Hill equation
Tosio Kato.
Quart. Appl. Math. 10 (1952), 292-294
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: QAM99983

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website